MathSciNet Relay Station
MathSciNet bibliographic data
MR1132856 58F11 (28A78 60G55)
Bedford, Tim; Fisher, Albert M. Analogues of the Lebesgue density theorem for fractal sets of reals and integers. Proc. London Math. Soc. (3) 64 (1992), no. 1, 95–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement